I started takeing ambien last fri,took it sat and sun night and now im not takeing it. Starting haveing withdrawl symptoms such as stomach pain and nausea how long does this last?
Hello Katdawg68. so you've taken it 3 nights. You should be fine within a day(24hours). Two max. Just my thoughts here, once you begin a med. such as ambien, you should take it on a regular basis. Meaning, your body will have to regulate itself, when you begin to take it again, and then, adapt to you having stoped it. I took ambien for some time, then stopped it only in as that my body had built up an intolerence to it. Best wishes to you.
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 2 answers
Posted 16 Jan 2010 • 1 answer
Posted 10 May 2010 • 1 answer
Posted 24 Nov 2011 • 4 answers
How long do the withdrawl symptoms last for quitting tramadol cold turkey?after abusing them for 6 m
Posted 8 Dec 2011 • 1 answer